Articles written in Pramana – Journal of Physics
Volume 68 Issue 5 May 2007 pp 863-868 Brief Reports
Bifurcation methods of dynamical systems for handling nonlinear wave equations
By using the bifurcation theory and methods of dynamical systems to construct the exact travelling wave solutions for nonlinear wave equations, some new soliton solutions, kink (anti-kink) solutions and periodic solutions with double period are obtained.
Volume 74 Issue 1 January 2010 pp 19-26 Research Articles
From bell-shaped solitary wave to W/M-shaped solitary wave solutions in an integrable nonlinear wave equation
Aiyong Chen Jibin Li Chunhai Li Yuanduo Zhang
The bifurcation theory of dynamical systems is applied to an integrable non-linear wave equation. As a result, it is pointed out that the solitary waves of this equation evolve from bell-shaped solitary waves to W/M-shaped solitary waves when wave speed passes certain critical wave speed. Under different parameter conditions, all exact explicit parametric representations of solitary wave solutions are obtained.
Volume 81 Issue 5 November 2013 pp 747-762 Research Articles
Analytical travelling wave solutions and parameter analysis for the $(2+1)$-dimensional Davey–Stewartson-type equations
Jianping Shi Jibin Li Shumin Li
By using dynamical system method, this paper considers the $(2+1)$-dimensional Davey–Stewartson-type equations. The analytical parametric representations of solitary wave solutions, periodic wave solutions as well as unbounded wave solutions are obtained under different parameter conditions. A few diagrams corresponding to certain solutions illustrate some dynamical properties of the equations.
Volume 97, 2023
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode